# SDR DHL9871775C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 ENGINE FIXED COWL 3RD HINGE FROM FRONT FLANGE WORN.  STOP DRILL CRACK, INSTALLED REPAIR PER SRM 51-40-3, 4 BY 4, N/R 6095.
